# SDR TWAA0014701

- Difficulty date: September 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N405TW
- Make and model: Boeing 717-200
- Aircraft serial: 405TW
- Aircraft time: 689 hours, 621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST ROWS OF EMERGENCY EXIT LIGHTS IN THE CABIN WERE INOPERATIVE.  REPLACED POWER SUPPLY AT FWD FIRST CLASS OVERHEAD, AND REPAIRED WIRING AT THE FEEDER CONNECTION.  NO CHECK-C.
